Accessibility navigation

Items where Author is "Hilton, Professor Anthony"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Cropper, M.M., Hilton, A.J.W., Jacobson, M.S., Johnson, P.D. and Lehel, J. (2008) The k-fold list coloring of cycles with Hall's condition. A K C E International Journal of Graphs and Combinatorics, 5 (2). pp. 135-145. ISSN 0972-8600

Hilton, A.J.W. (2008) (r,r+1)-factorizations of (d,d+1)-graphs. Discrete Mathematics, 308 (5-6). pp. 645-669. ISSN 0012-365x doi:

This list was generated on Fri Jul 12 15:08:16 2024 UTC.

Page navigation